# SDR SWAA2022082639803

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+10; BS 747+6; BS 747+10; BS 747+18; BS 767+6; BS 767+10; BS 767+14; BS 787+2; BS 787+10. / [01] PARTIAL STEPS 1-9.;[02] CORRECTED CORRECTIVE ACTIONS 1.;[03] VERIFIED CORRECTIVE ACTION OF PARTIAL OF STEP 1-9;[04] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF ACB FLOOR TO SIDEWALL SUPPORT LBL 21 IAW SRM 53-00-53-1A-2.;[05] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+10 WL 156 P/N 146A7504-1;AREA OT=0.040;RT=0.030 ;L=1.00';W=0.700'' ;X=0.010 WITH DEPTH GAGE ID:ATS2678 S/N:UNKNOWN DATE:04/2022 DUE:04/2023. FOUND TO BE OUT LIMITS I.A.W SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE AND SRM 53-60-53-0L-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5. COMPLETED STEPS 1-9;[07] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00E2HR6.;[08] VERIFIED CORRECTIVE ACTION 7. VERIFIED MEASUREMENT TABLE
